Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An a priori determination of serial correlation in computer generated random numbers


Author: Martin Greenberger
Journal: Math. Comp. 15 (1961), 383-389
MSC: Primary 68.00
DOI: https://doi.org/10.1090/S0025-5718-1961-0144489-8
Corrigendum: Math. Comp. 16 (1962), 406-406.
Corrigendum: Math. Comp. 16 (1962), 126-126.
MathSciNet review: 0144489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00

Retrieve articles in all journals with MSC: 68.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0144489-8
Article copyright: © Copyright 1961 American Mathematical Society